# SDR MASA2009060600181

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 10,960 hours, 8,517 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 5371
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 10,973 hours, 8,530 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2685 SAT-PHX - F/O WINDOW HOT WITH BURNING SMELL.  MX REMOVED AND REPLACED RT HEAT CONTROLLER.
